# SDR AALA202503136919

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 33,704 hours, 13,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 146672
- Condition: No Test
- Location: Zone 200
- Part time: 33,704 hours, 13,837 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING THE EMERGENCY POWER SUPPLY UNIT SYSTEM TEST A FAULT DISPLAYED FOR EMERGENCY POWER SUPPLY UNIT 10WL. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 10WL (AALA202503136919) AND THE BATTERY (AALA202503138731) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
